# SDR 99ZZZM277

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1017
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Brake
- Part number: 72007J
- Condition: Failed
- Location: Lt Le Flaps
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT, THE FLAP/SLAT LOCK ANNUNCIATOR LIGHT WILL NOT EXTEND (FIRM 27-81-12-00).  REMOVED AND REPLACED LEFT SLAT ASYMMETRY BRAKE PER MM 27-81-31.  OPS CHECK GOOD.  (M)
